Translator Disclaimer
1 November 2008 Rediscovery and New Data for Oroperipatus eisenii (Wheeler, 1898) from Mexico (Onychophora: Peripatidae)
Author Affiliations +
No abstract for this paper is available.
Fabio G. Cupul-Magaña and JoséLuis Navarrete-Heredia "Rediscovery and New Data for Oroperipatus eisenii (Wheeler, 1898) from Mexico (Onychophora: Peripatidae)," Entomological News 119(5), 545-549, (1 November 2008). https://doi.org/10.3157/0013-872X-119.5.545
Received: 4 December 2007; Accepted: 1 February 2008; Published: 1 November 2008
JOURNAL ARTICLE
5 PAGES


SHARE
ARTICLE IMPACT
RIGHTS & PERMISSIONS
Get copyright permission
Back to Top